# SDR CA130823011

- Difficulty date: August 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA60600
- Aircraft time: 5,616 hours
- Engine: Lyc IO540K1J5
- Propeller: Hartzl HCC3YR2
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: ALLL8521R
- Condition: Malfunctioned
- Location: Left Engine
- Part time: 262 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, G
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT EXPERIENCED TOTAL ELECTRICAL FAILURE.  MAINTENANCE FOUND RT ALTERNATOR FEED CURCUIT BREAKER POPPED & LT ALTERNATOR OUTPUT VERY LOW.  BATTERIES FOUND TO BE DEPLETED DOWN TO A LOW VOLTAGE DUE TO BOTH ALTERNATORS NOT FEEDING ELECTRICAL SYSTEM.  MAINTENANCE IS STILL IN THE PROCESS OF DETERMINING CAUSE.  WE WILL UPDATE WITH MORE INFO WHEN AVAILABLE.
